# SDR SWIA20205060514

- Difficulty date: April 20, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL P/N: 601R31902-317 IS CORRODED   (C-CHECK) RO 5/4/2020   REMOVED AND REPLACED PAX DOOR INTERCOSTAL P/N: 601R31902-317 REF CRJ-700 SRM AND BOMBARDIER DRAWING, PRESSURE CHECK GOOD. / COMPLIED WITH SKYWEST TASKCARD.
